infection. I believe I now have a sinus infection. What do I do? In April of 2019 I had C. dif and my gastro doctor warned me to stay away from antibiotics. Help!
I am being treated with nitrofurantoin mono/mac 100 mg caps 1 2 x per day for urinary tract...
- 14 Nov 2019 by majorhq
- 13 November 2019
- infections, sinusitis, gastroenteritis, infectious mononucleosis, cryopyrin-associated periodic syndromes, nitrofurantoin, antibiotics, sinus, urinary tract
I believe your best course of action is to call your gastrointestinal doctor and explain to he/she your UTI & Sinus symptoms. Make sure the doctor knows how bad your symptoms are.
More importantly, tell the doctor how long you have been having these infectious symptoms. Reason being, if you have been suffering for more than a week than it's possible the risk of getting a side effect from taking the antibiotic far outweigh the chances of the colitis reoccurring.
Lastly, the gastrointestinal doctor may choose to put you on a probiotic if he feels you need the antibiotic. The probiotic might minimize the severity all of the colitis if it does reoccur.
Feel better soon!
- Nitrofurantoin Information for Consumers
- Nitrofurantoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nitrofurantoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.